# SDR P4Y2008F00002

- Difficulty date: October 1, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC821
- System (JASC): 2421 · AC Generator-Alternator
- Part: Current Limiter
- Part number: FLLJ400
- Condition: Burned
- Location: Gcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT SMOKE FILLED THE FLIGHT DECK AFTER ENGINE START.  MX FOUND A 400 MAP CURRENT LIMITER BURNED.  THE CURRENT LIMITER WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
